MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E411 RACK
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The calibration and qc data were acceptable.Therefore general reagent issues were excluded.Liquid level detection alarms on the day the events indicate possible improper sample pre-analytics.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
There was an allegation of questionable results from the cobas e411 rack analyzer.Patient 1 initial total psa elecsys result was 0.02 ng/ml and was reported outside of the laboratory.The treating physician questioned the result as it did not match the patient's clinical history.On (b)(6) 2022, the repeat result was 1.29 ng/ml.On (b)(6) 2022, patient 2 initial insulin elecsys result was 0.04 uu/ml and was not reported outside of the laboratory.The repeat result was 27 uu/ml.The total psa reagent lot number was 648973 with an expiration date of 31-jan-2024.The insulin reagent lot number was 586607 with an expiration date of 31-mar-2023.

Brand Name
COBAS E 411 ANALYZER (RACK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16016109
Report Number1823260-2022-04108
Device Sequence Number20517892
Product Code JJE
UDI-Device Identifier04015630913060
UDI-Public04015630913060
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE411 RACK
Device Catalogue Number04775201001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Initial Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale